The $\varepsilon$-free Rokhlin–Halmos property is not satisfied for the actions of the group $\mathbb Z^2$
Matematičeskie zametki, Tome 44 (1988) no. 2, pp. 208-215
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1988_44_2_a5,
author = {V. V. Ryzhikov},
title = {The $\varepsilon$-free {Rokhlin{\textendash}Halmos} property is not satisfied for the actions of the group~$\mathbb Z^2$},
journal = {Matemati\v{c}eskie zametki},
pages = {208--215},
year = {1988},
volume = {44},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1988_44_2_a5/}
}
TY - JOUR AU - V. V. Ryzhikov TI - The $\varepsilon$-free Rokhlin–Halmos property is not satisfied for the actions of the group $\mathbb Z^2$ JO - Matematičeskie zametki PY - 1988 SP - 208 EP - 215 VL - 44 IS - 2 UR - http://geodesic.mathdoc.fr/item/MZM_1988_44_2_a5/ LA - ru ID - MZM_1988_44_2_a5 ER -
V. V. Ryzhikov. The $\varepsilon$-free Rokhlin–Halmos property is not satisfied for the actions of the group $\mathbb Z^2$. Matematičeskie zametki, Tome 44 (1988) no. 2, pp. 208-215. http://geodesic.mathdoc.fr/item/MZM_1988_44_2_a5/